Macaulay's theorem and local Torelli for weighted hypersurfaces
Compositio Mathematica, Volume 60 (1986) no. 1, pp. 33-44.
@article{CM_1986__60_1_33_0,
     author = {Tu, Loring},
     title = {Macaulay's theorem and local {Torelli} for weighted hypersurfaces},
     journal = {Compositio Mathematica},
     pages = {33--44},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {1},
     year = {1986},
     zbl = {0609.14008},
     mrnumber = {867954},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_1_33_0/}
}
TY  - JOUR
AU  - Tu, Loring
TI  - Macaulay's theorem and local Torelli for weighted hypersurfaces
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 33
EP  - 44
VL  - 60
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1986__60_1_33_0/
UR  - https://zbmath.org/?q=an%3A0609.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=867954
LA  - en
ID  - CM_1986__60_1_33_0
ER  - 
%0 Journal Article
%A Tu, Loring
%T Macaulay's theorem and local Torelli for weighted hypersurfaces
%J Compositio Mathematica
%D 1986
%P 33-44
%V 60
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__60_1_33_0
Tu, Loring. Macaulay's theorem and local Torelli for weighted hypersurfaces. Compositio Mathematica, Volume 60 (1986) no. 1, pp. 33-44. http://www.numdam.org/item/CM_1986__60_1_33_0/

[1] A. Al-Amrani: Classes d'ideaux et groupe de Picard des fibrés projectifs tordus, preprint.

[2] R. Bott and L. Tu: Differential Forms in Algebraic Topology. Springer-Verlag, New York (1982). | MR | Zbl

[3] F. Catanese: The moduli and the global period mapping of surfaces with K2 = pg = 1: a counterexample to the global Torelli problem. Comp. Math. 41 (1980) 401-414. | Numdam | MR | Zbl

[4] C. Delorme: Espaces projectifs anisotropes. Bull. Soc. Math. France 103 (1975) 203-223. | Numdam | MR | Zbl

[5] I. Dolgachev: Weighted projective varieties, in Group Actions and Vector Fields, Proceedings 1981, Lecture Notes in Math. 956, Springer-Verlag, New York (1982). | MR | Zbl

[6] R. Donagi: Generic Torelli for projective hypersurfaces. Comp. Math. 50 (1983) 325-353. | Numdam | MR | Zbl

[7] R. Fröberg and D. Laksov: Compressed algebra, in Complete Intersections, Acireale 1983, Lecture Notes in Math. 1092, Springer-Verlag, New York (1984). | MR | Zbl

[8] A. Fujiki: On primitively symplectic compact Kähler V-manifolds of dimension four, in Classification of Algebraic and Analytic Manifolds, Progress in Mathematics, Vol. 39, Birkhäuser, Boston (1983). | MR | Zbl

[9] M. Green: The period map for hypersurface sections of high degree of an arbitrary variety, Comp. Math. 55 (1985) 135-156. | Numdam | MR | Zbl

[10] P. Griffiths: On the periods of certain rational integrals: I, II. Annals of Math. 90 (1969) 460-541. | MR | Zbl

[11] P. Hilton and U. Stammbach: A Course in Homological Algebra. Springer-Verlag, New York (1971). | MR | Zbl

[12] S. Lang: Algebra, second edition, Addison-Wesley. Menlo Park, California (1984). | MR | Zbl

[13] S. Mori: On a generalization of complete intersections. J. Math. Kyoto University 15-3 (1975) 619-646. | MR | Zbl

[14] J. Steenbrink: Intersection form for quasi-homogeneous singularities. Comp. Math. 34 (1977) 211-223. | Numdam | MR | Zbl

[15] A. Todorov: Surfaces of general type with pg = 1 and K2 = 1. Ann. Ec. Norm. Sup. 13, 1 (1980) 1-21. | Numdam | Zbl

[16] S. Usui: Local Torelli for some nonsingular weighted complete intersections. Proceedings of the International Symposium on Algebraic Geometry (1977), Kyoto, 723-734. | MR | Zbl